# SDR DALA13061119217

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 24,089 hours, 11,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1549 FRAME CRACKED.  REPAIRED IAW SRM 53-10-03.
